Translator Disclaimer
June, 1985 Some Admissible Nonparametric and Related Finite Population Sampling Estimators
Glen Meeden, Malay Ghosh, Stephen Vardeman
Ann. Statist. 13(2): 811-817 (June, 1985). DOI: 10.1214/aos/1176349559

Abstract

Given a random sample from an unknown distribution $F,$ which is assumed to belong to some nonparametric family of distributions, consider the problem of estimating $\gamma(F),$ some function of $F.$ When the loss function is squared error, admissible estimators are exhibited for a large class of $\gamma$'s. A relationship between these estimators and similar ones in finite population sampling is demonstrated.

Citation

Download Citation

Glen Meeden. Malay Ghosh. Stephen Vardeman. "Some Admissible Nonparametric and Related Finite Population Sampling Estimators." Ann. Statist. 13 (2) 811 - 817, June, 1985. https://doi.org/10.1214/aos/1176349559

Information

Published: June, 1985
First available in Project Euclid: 12 April 2007

zbMATH: 0581.62006
MathSciNet: MR790577
Digital Object Identifier: 10.1214/aos/1176349559

Subjects:
Primary: 62C15
Secondary: 62C10, 62D05, 62G05

Rights: Copyright © 1985 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.13 • No. 2 • June, 1985
Back to Top